# SDR SWAA012157

- Difficulty date: July 28, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 24,971 hours, 22,659 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 6959886
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SVC CHECK, FOUND LT & RT MLG WALKING BEAM HANGER FITTINGS CORRODED.  REMOVED AND REPLACED LT AND RT HANGER FITTING'S PER ALM WORK CARDS AND MM.
